# SDR VNAA202107211112

- Difficulty date: July 18, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 41,421 hours, 31,213 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SINGLE PUFF OF SMOKE FROM CENTER FRONT WINDSHIELD. PERFORMED GVI/DAMAGE CHECK OF WINDSHIELDS IAW CRJ 700 AMM 56-11-01-210-801-PSA AND OPS CHECKED WINDSHIELD HEAT IAW CRJ 700 AMM 30-41-06-710-801, NO SIGNS OF DAMAGE OR FAULTS FOUND.
